# SDR DXTA2024121601527

- Difficulty date: December 14, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N205QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6054
- Aircraft time: 7,288 hours, 4,087 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Out Of Balance
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FUEL IMBALANCE: DURING TAXI OUT,  RECIEVED A FUEL IMBALANCE CAS MESSAGE.   NOTED FUEL WAS 410 LBS OUT OF BALANCE. SELECTED L TO AUX AND FUEL DID NOT TRANSFER.  ATTEMPTED TO RECYCLE L TO AUX  AND TRIED GRAVITY X FLOW  TO NO AVAIL,  AND FUEL IMBALNCE GREW TO 610 LBS.  RETURNED TO RAMP. CORRECTIVE ACTION; POWERED UP THE AIRCRAFT VIA APU AND ALLOWED AIRCRAFT SYSTEMS TO POWER UP AND STABLIZE. ONCE READY WE CHECKED THE SUMMER PAGE ON THE MFD AND FOUND THE LEFT WING AT 4400 LBS RIGHT WING AT 3400 LBS AND AUX TANK AT 5000 LBS AND TAIL TANK AT 1800. TOTAL ROUGHLY 16000 LBS OF FUEL ON BOARD. WE PERFORMED OPERATIONAL TEST OF THE TRANSFER PUMP. OPS CHECK GOOD. FUEL QUANTITY DECREASED IN THE LEFT FUEL TANK AND INCREASED IN THE AUX TANK. WE ALSO PERFORMED THE SAME OPERATIONAL CHECK ON THE RIGHT FUEL TANK SIDE WITH THE SAME SUCCESFUL RESULTS. WE THEN PERFORMED OPERATIONAL TEST OF THE FUEL TRANSFER SYSTEM FLOAT-VALVE. OPS CHECK GOOD. THE FUEL TRANSFER SYSTEM OPERATES AS COMMANDED WITH NO DEFECTS NOTED AT THIS TIME. CONFIGURED THE AIRCRAFT BACK TO ITS AIRWORTHY CONDITION AS REQUIR-ED. WORK PERFORMED IAW CHALLENGERCL-650 M/M 28Â·15Â·10 28Â·15Â·28 AND 28Â·15Â·13
